liu.seSearch for publications in DiVA
Change search
ReferencesLink to record
Permanent link

Direct link
Characterizations of p-superharmonic functions on metric spaces
Linköping University, The Institute of Technology. Linköping University, Department of Mathematics, Applied Mathematics.ORCID iD: 0000-0002-9677-8321
2005 (English)In: Studia Mathematica, ISSN 0039-3223, Vol. 169, no 1, 45-62 p.Article in journal (Refereed) Published
Abstract [en]

We show the equivalence of some different definitions of p-superharmonic functions given in the literature. We also provide several other characterizations of p-superharmonicity. This is done in complete metric spaces equipped with a doubling measure and supporting a Poincaré inequality. There are many examples of such spaces. A new one given here is the union of a line (with the one-dimensional Lebesgue measure) and a triangle (with a two-dimensional weighted Lebesgue measure). Our results also apply to Cheeger p-superharmonic functions and in the Euclidean setting to A-superharmonic functions, with the usual assumptions on A.

Place, publisher, year, edition, pages
2005. Vol. 169, no 1, 45-62 p.
Keyword [en]
sueprharmonisk, metriskt rum
National Category
URN: urn:nbn:se:liu:diva-23870Local ID: 3407OAI: diva2:244185
Available from: 2009-10-07 Created: 2009-10-07 Last updated: 2013-12-17

Open Access in DiVA

No full text

Search in DiVA

By author/editor
Björn, Anders
By organisation
The Institute of TechnologyApplied Mathematics
In the same journal
Studia Mathematica

Search outside of DiVA

GoogleGoogle Scholar
The number of downloads is the sum of all downloads of full texts. It may include eg previous versions that are now no longer available

Total: 309 hits
ReferencesLink to record
Permanent link

Direct link